# SDR AALA202402070860

- Difficulty date: February 2, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,009 hours, 26,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A851059
- Condition: Damaged
- Location: Bs 927-947 Rbl54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UNSPECIFIED DAMAGE FOUND TO PASSENGER CABIN FLOOR WEB FROM BS 927 TO BS 947, RBL 54. REPLACED WEB PER AARD 51-00-05-1.
